# SDR IPXA2020050154812

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07659305
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AAC MX REPORTED DAMAGE TO THE LEFT SIDE FUSELAGE SKIN AT STA 480 TO STA 500 AND S35L TO 37L, P/N: 65B07659-305 ( REF SRM 53-10-01-0I-1 FIG 1 DETAIL III ITEM 1)ACCOMPLISHED EO# B747-5330-76296-A REV 04/XX/2020.
